I am a 56 yr female, and have recurring bronchitis, every 3 months or so I go to ER or dr. and get keetex antibiotic. After 2 dyas of 800mg meds, I still feel like a brick on my chest, coughing, no fever, sweating, and relativiely no energy, also have stuffy nose, congestion, headachy and hoarseness. Dr did an EKG, )OK)but no chest xray and sent me home with antibiotics. I am otherwise a very healthy individual, have not smoked in 30 years, and take Singular nightly. I have heard that some meds actually cause bronchitis? Any suggestions?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?